Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Bi-arc boundary functions


Author: L. E. Snyder
Journal: Proc. Amer. Math. Soc. 18 (1967), 808-811
MSC: Primary 30.62
DOI: https://doi.org/10.1090/S0002-9939-1967-0219725-7
MathSciNet review: 0219725
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Bagemihl and G. Piranian, Boundary functions for functions defined in a disk, Michigan Math. J. 8 (1961), 201-207. MR 0143917 (26:1467)
  • [2] T. J. Kaczynski, Boundary functions for functions defined in a disk, J. Math. Mech. 14 (1965), 589-612. MR 0176080 (31:355)
  • [3] G. Lederer, Two theorems on Baire functions in separable metric spaces, Quart. J. Math. Oxford Ser. 11 (1960), 269-274. MR 0140427 (25:3847)
  • [4] R. L. Moore, Foundations of point set theory, Colloq. Publ., Vol. 13, Amer. Math. Soc., Providence, R. I., 1932. MR 0150722 (27:709)
  • [5] L. Snyder, Continuous Stolz extensions and boundary functions, Trans. Amer. Math. Soc. 119 (1965), 417-427. MR 0180634 (31:4865)
  • [6] -, Approximate Stolz angle limits, Proc. Amer. Math. Soc. 17 (1966), 416-422. MR 0188383 (32:5822)
  • [7] -, Stolz angle convergence in metric spaces, Pacific J. Math. 22 (1967). MR 0217759 (36:848)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.62

Retrieve articles in all journals with MSC: 30.62


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0219725-7
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society